# SDR ASAA9610081

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: S417N5048
- Condition: Missing
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, ONE EMERGENCY EXIT LIGHT SOCKET WAS FOUND MISSING PALLET 9-6.  REPLACED SOCKET AND LIGHTS OPERATED NORMALLY.  (M)
